# SDR LR7A2024032803385

- Difficulty date: March 28, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N408LC
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 42,317 hours, 26,419 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Longeron
- Part number: LS4108
- Condition: Cracked
- Location: Rh Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-4 CHECK UNDER JOB CARD HC5511, FOUND RH DORSAL FIN LONGERON EXISTING REPAIR CRACKED AT FS822, RBL11, WL285. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-22.    NR# 1001086396  / PSE# 53-50-18, AD 2012-06-09
